# SDR 98ZZZX509

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731742
- Condition: Defective
- Location: T/R
- Part time: 1,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT PEELING CAUSING OUT-OF-BALANCE CONDITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
